# SDR QXEA2021082700417

- Difficulty date: August 27, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 11,677 hours, 7,048 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CAPTAIN NOTICED DELAMINATION ON THE SIDE WINDOW. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. CA WINDOW DELAMINATION SPREADING IN FLIGHT. FWD PORTION OF WINDOW. UPPER PORTION FOUND AFTER LDG. WAS NOT PRESENT IN FLIGHT. REMOVED FROM SERVICE. MAINTENANCE INSPECTED AND RETURNED AIRCRAFT TO SERVICE.
